Jump to content

Feeling Depressed and Impending Doom


[su...]

Recommended Posts

Hello Buddies,

 

I am feeling Depressed. I have never felt like this in my life.  I cut my Klonopin dose from .125mg to .09675mg and the sxs really increased. I updosed and that has helped with some of the symptoms yet, I am in a great deal of pain from all of the symptoms. I went off of Birth Control Pills for a few weeks and the symptoms have increased beyond what I can manage. I went back on Birth Control Pills 8 days ago and am hoping that will calm the symptoms some. Please help. Does anyone know how I can find a counselor who knows how to work with people in Benzo withdrawal?

 

Summer

Link to comment
Share on other sites

Hello BYBY Matircs,

 

Thank you for the information. I just got off of the phone with a crisis clinic counselor. I am really having a time of it. My husband is spending all day with me since Tuesday.

 

Summer

Link to comment
Share on other sites

Hello Matrics,

 

Did you find that the naturopath was able to find something to help the pain? My sxs have flaired. I have been tapering for 2 years and my reserves are low. The crisis clinic counselor said that it is important to flatten out my reserves. Keeping from them getting lower.

 

Summer

Link to comment
Share on other sites

[de...]

Summer,

 

I hate to hear about your depression. I know what type of depression you are talking about.

It feels as if a blanket of doom depression is thrown over you, if that's it?

I have had it, and it was terrible.

 

How are you doing besides the depression?

Are you functioning &c.?

 

S# / Keryn

Link to comment
Share on other sites

He was a big help Summer and he figured out what was causing the pain, when my Primary Care Physician couldn't. It turned out one of my legs was shoved up in my pelvis, because one of my legs was shorter than the other.he he ;D It all happened one day because of me doing heavy lifting at the Gym.

 

I'm happy to hear your husband is there with you. I sure hope you catch a break soon from the depression. I really know how bad that depression can be.

 

 

In the midst of winter, I finally learned that there was in me an invincible summer."

-- Albert Camus

 

I think this quote is about you. ;)

 

 

Link to comment
Share on other sites

Hi Summer,

 

I have to share my experience with progesterone pills. I have been taking them for years to treat severe PMS, days 15-24 every cycle.

 

Last fall I tried to cut my dose in half (taking 1 pill a day instead of 2). The anxiety and other sx's that hit me after just few days were out of this world. I quickly returned to 2 pills a day and realized I have to keep taking it for I dont know how long.

 

I know most doctors would not believe this if i told them, but it was so real and so horrible.

 

When we take synthetic hormones, the natural hormone levels drop dramatically and it can take a really long time to normalize.

 

Are you back on pills now? I really feel your pain sweetie, hang in there!

Link to comment
Share on other sites

Hi

 

Sorry for the terrible suffering..I too have just encountered a terrible dark depression while tapering off klon..it has let up quit a bit and I know if it comes back it will PASS, we have to remember that.  Im still low but things get worse with dep and anxiety when I have PMS, ovulate, anything to do with my hormones.  Ive been told it messes with that!  I hope things start to look brighter for you:)

 

Hang in there, your not alone~

 

Kind Regards

Chrissy

Link to comment
Share on other sites

Summer,

 

I hate to hear about your depression. I know what type of depression you are talking about.

It feels as if a blanket of doom depression is thrown over you, if that's it?

I have had it, and it was terrible.

 

How are you doing besides the depression?

Are you functioning &c.?

 

S# / Keryn

 

Hello Keryn,

 

Yes, that is how I was feeling along with impending doom. I read about this in Benzo-Wise and found out that it is a wd sx. I had not had it like this before. It has lifted and come back and lifted like a wd sx dose. So, it is just a matter of getting through the sx when it hits. Besides the depressive feeling I have been having acute sxs. I have sensitivity to light, sound, and touch. I am spending most of my time in the bedroom resting in the dark. This reminds me of when I started my taper. I was able to get out a about for some time and now I am not able to do that.

 

Does this sound like anything you experienced? Oh, and now I have been up after sleeping all day and now I am on the site and drinking tea.

 

 

Summer

Link to comment
Share on other sites

He was a big help Summer and he figured out what was causing the pain, when my Primary Care Physician couldn't. It turned out one of my legs was shoved up in my pelvis, because one of my legs was shorter than the other.he he ;D It all happened one day because of me doing heavy lifting at the Gym.

 

I'm happy to hear your husband is there with you. I sure hope you catch a break soon from the depression. I really know how bad that depression can be.

 

 

In the midst of winter, I finally learned that there was in me an invincible summer."

-- Albert Camus

 

I think this quote is about you. ;)

 

 

 

Hello Matrix,

 

Thank you for your reply. Thank you for sharing your experience with me. It is great to finally find out why we are having trouble with something and then get an answer that is helpful. I know how much searching that can take.

 

Thank you for the quote. I really like it. I am in need of positive thoughts and quotes. They really help.

 

Summer

Link to comment
Share on other sites

Hi Summer,

 

I have to share my experience with progesterone pills. I have been taking them for years to treat severe PMS, days 15-24 every cycle.

 

Last fall I tried to cut my dose in half (taking 1 pill a day instead of 2). The anxiety and other sx's that hit me after just few days were out of this world. I quickly returned to 2 pills a day and realized I have to keep taking it for I dont know how long.

 

I know most doctors would not believe this if i told them, but it was so real and so horrible.

 

When we take synthetic hormones, the natural hormone levels drop dramatically and it can take a really long time to normalize.

 

Are you back on pills now? I really feel your pain sweetie, hang in there!

 

Hello Life,

 

I am so happy to see you here. Thank you for sharing your experience. I agree with you. I am interested in doing one thing at a time. I did have a period so I went back on BC Pills. I think it has been a part of the recent flare up in sxs. I spoke with a pharmacist and she let me know that the BC Pill has side effects when we come off of them like mood swings, and sleep disturbances. I agree with your comments about the synthetics. I have been on the Pill for over 20 years and my body is use to it. I want to focus on getting the sxs to calm down then resume my K taper. One thing at time.

 

Summer

Link to comment
Share on other sites

Hi

 

Sorry for the terrible suffering..I too have just encountered a terrible dark depression while tapering off klon..it has let up quit a bit and I know if it comes back it will PASS, we have to remember that.  Im still low but things get worse with dep and anxiety when I have PMS, ovulate, anything to do with my hormones.  Ive been told it messes with that!  I hope things start to look brighter for you:)

 

Hang in there, your not alone~

 

Kind Regards

Chrissy

 

Hello Chrissy,

 

Thank you for sharing your experience. The depressive feeling and impending doom did lift they were like other wd sxs they come and they go. I know that now and can just do calming things and let time pass. I am happy to hear I am not alone in knowing that feeling. I had not gotten that until recently. It was new for me and new sxs can be challenging to accept. It takes time for me to find acceptance and let time pass.

 

Regarding the hormones. I agree. I know now that the Pill has played a role in my increased sxs. I am back on the Pill and it may take some time for my body to get the levels back up to where they were. One pharmacist told me that the Pill has side effects when we go off of them like mood swings and sleep disturbances. She also said that my hormones had been stable and going off of them would have taken that off balance. When going back on it is recommended to use another form of contraceptive for a month. So, I am thinking this may that that long too. I hope not though.

 

Summer

Link to comment
Share on other sites

Hi Summer!

Glad that it's lifted a bit for you.

Right at the end of my taper I entered a very deep depression.  There is nothing more bleak than that feeling, I understand.

It did lift completely.  I have always (it seems) had a tendency towards depression, even before benzos.

 

One thing I've learned is that it's not permanent.  In other words, I've found that depression will strike, reach a peak, and then subside.

Unfortunately I've also found that there is little advice to give other than "hang in there", because it will pass.

 

All my best!  Hope you don't have to deal with depression ever again! :)

 

Link to comment
Share on other sites

[de...]
Does this sound like anything you experienced? Oh, and now I have been up after sleeping all day and now I am on the site and drinking tea.

 

Yes I have experienced this. The depression gets so dark, it's like you're tossed on another planet in the medieval days or something. I can't explain it.

I just sleep whenever I fall over. Sometimes I sleep in pieces, but 6-8 hrs. usually, and if I can I just go back to sleep. I have dealt with things like this for years on years. I'm Schizophrenic, so I guess that may worsen it. I don't know. What kind of tea do you drink?

 

S#

Link to comment
Share on other sites

×
×
  • Create New...